| Model Number |
D334DRM |
| Medical Device Problem Codes |
Mechanical Problem (1384); Component Missing (2306)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/05/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient's physician did not feel the set screw release in the header of their device.It was noted that the physician questioned whether it was present or in tact.The device was explanted and replaced.No patient complications have been reported as a result of this event.